# SDR UALA2010040601127

- Difficulty date: April 5, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 41,344 hours, 11,471 cycles
- Engine: Pwa PW4052
- System (JASC): 3425 · Integrated Flight System
- Part: Display
- Part number: 6227999003
- Part serial: 574
- Condition: Inoperative
- Location: Eicas
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EICAS SCREEN BLANK.  LOWER EICAS DEFERRED.  ACFT REROUTED NON-ETOPS TO HNL FOR PARTS REPLACEMENT.  REPLACED LOWER EICAS SCREEN, OPS CHECKED OK.
